MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS
Model Number 10636672
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results.Siemens has requested additional information several times but to date, has not been received.Technique, cleaning and maintenance have been discussed with the customer.Troubleshooting steps have been provided to the customer.The customer has agreed to perform these steps.The cause of this event is unknown.
 
Event or Problem Description
The customer reported a false negative leukocyte on one patient's urine sample on the clinitek advantus when compared to the visual read of the multistix 10 sg and the microscopic exam of the urine sediment.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens received a response, from the customer in regards to providing additional information.And performing troubleshooting and an investigation: the sample has been discarded and the strips are now expired.Proper technique and maintenance are regularly performed.Qc is consistently in the expected range.The customer will watch for any other similar occurrences.The customer stated, they are satisfied.And no further action is required from siemens.No investigation will be performed.The cause of this event is unknown.

Brand Name
CLINITEK ADVANTUS
Common Device Name
CLINITEK ADVANTUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key11679089
Report Number3002637618-2021-00027
Device Sequence Number16917985
Product Code JIL
UDI-Device Identifier00630414593562
UDI-Public00630414593562
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K063276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10636672
Device Catalogue Number10636672
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1